# SDR AALA202501301225

- Difficulty date: January 29, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 30,959 hours, 12,562 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT 4L CHECK DOOR PRESSURE IS DISPLAYED ON THE FLIGHT ATTENDANTS PANEL. MAINTENANCE SERVICED 4L DOOR DAMPER AND EMERGENCY OPERATION CYCLINDER PER AMM 52-10-00.
